| Model Number |
8881540111 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that when the item was opened from the package, the rn noted that there was some sort of contamination to the device.It was discolored with sediment.Additional information received from the customer stated that the contamination with sediment was found inside the syringe barrel.The issue was discovered before use.